# SDR SWAA2024082629152

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 21,049 hours, 10,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR; LEFT GIRT BAR BRACKET LOOSE.<[01] ADJUSTED & SECURED GIRT BAR BRACKET PER AMM 25-66-01
